# SDR ASAA2023042242964

- Difficulty date: April 22, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 26,001 hours, 8,149 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENG ANTI-ICE #2 COWL VALVE OPEN LIGHT (BLUE) STAYS ON WITH SWITCH OFF, WITH CORRESPONDING AMBER TAI ON THE ENGINE DISPLAY. GROUNDED - YES. OPERATED #2 ENG COWL ANTI-ICE VALVE MANUALLY & PERFORMED OPERATIONAL TEST IAW B737-900 AMM 30-21-00-710-801. OPS CHECK GOOD.
